freakin_lj (freakin_lj) wrote in vaginapagina,
freakin_lj
freakin_lj
vaginapagina

Weight gain coming OFF birth control?

Hey all,

I used to take Yasmin, but decided to stop when it appeared to be the main culprit of the problems affecting my sex life (desire, ability to orgasm, etc.). I've been feeling fine ever since then, except...

... the weight GAIN. I'm used to hearing about weight gain when you start birth control, but not when you come off! I've probably already gained about 5-6lbs, and I've only been off it for about a week! My clothes don't fit right, and my stomach/waist, which have usually been fairly small (I'm pear-shaped) have ballooned out. This makes me uneasy both due to vanity (I'll admit it) as well as health problems in my family (lots of pre-diabetes/Syndrome X/PCOS in my family) that I'd like to avoid.

I exercise every other day and count calories/macronutrients, and drink water like an absolute fiend. At first I figured it was just the fact that Yasmin has that diuretic in it, but I feel like 5-6lbs is a lot, especially when 1) I drink so much water anyway (probably ~150-200 oz/day); 2) when I can feel the weight gain elsewhere (thighs, etc.), not just my stomach; and 3) when this bumps me into the (admittedly flawed) overweight category of the BMI scale.

Anyone else have any experience with weight gain after stopping HBC? Did it go away on its own, or did you have to actively try to lose it? Were you able to lose it? (For me it was nigh-impossible to lose any weight on HBC, and I'm hoping it's not the same while off it!)

Sorry for sounding so weight-obsessed; I was just really happy at my prior weight, both in terms of looks and athletic performance, and now I feel like both are affected. Any experiences are appreciated!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 14 comments